# SDR IPXA2017020813850

- Difficulty date: February 2, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 27,671 hours, 18,621 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: CP53251011
- Condition: Corroded
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3, MCD FRAME 1680 BL 0 - RBL 26.70 AREAS OF CORROSION.  REPAIRED IAW SRM 53-60-51-2R, REPAIR 7.
